Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Do You Get Worse Acid Reflux On Sulfasalazine?

Do You Get Worse Acid Reflux On Sulfasalazine?

I have GERD and my doctor added sulfasalazine to my methotrexate treatment a couple of weeks ago. I've noticed my acid reflux is worse lately. Have any of you have this experience with sulfasalazine? I assume it's that and not the methotrexate since I didn't notice a difference when I was just on that.

A myRAteam Member said:

I also take omeprozol for indigestion that helps greatly

posted about 3 years ago
A myRAteam Member said:

Sulphasalazine causes me to sweat uncontrollably and feel real nauseous within an hour of taking twice a day

posted about 3 years ago
A myRAteam Member said:

I had taken Methrotrexate and ended with Gerds, Hyatal Hernia and acid reflux. My Dr. changed RA meds and put me on pantaprozaleand ratiniadied. The acid reflux has become worse to where the Dr said to double the dosage. With all of this , I now have IBS and the meds for that are not working. Where does it all end??

posted about 3 years ago
A myRAteam Member said:

Try Omez...really helps with acid reflux.

posted about 3 years ago
A myRAteam Member said:

I was on methatrexate. I ended up with a reaction to it causing Gerds and acid reflex. And had been on Methatrexate for a while. I even got to the point where it caused confusion. I had to change my med but continue to have Gerds and acid reflux.

posted about 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in